2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 2
The Homotopy Perturbation Method for Multi-order Time Fractional Differential Equations
A. Golbabai, K. Sayevand
School of Mathematics , Iran University of Science and Technology, P.O.Box,16846
Emails: ksayehvand@iust.ac.ir

Abstract: In this paper the multi-order time fractional differential equations are converted into a system of fractional differential equations, then the system is solved using the homotopy perturbation method, finally some examples such as Torvik-Bagley equation and Basset problem are given to demonstrate the accuracy and efficiency of the approach.

Keywords: Caputo fractional derivative; homotopy perturbation method; multi-order time fractional differential equations.

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206671th visitor.